# SDR DHL2002726508

- Difficulty date: April 22, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 655714039
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, C-1 CARGO DOOR INTERIOR STRUCTURE, 10 ANGLE HAS SEVERE EXFOLIATION CORROSION.  REMOVED ANGLE FROM C-1 DOOR INTERIOR STRUCTURE AND REPLACED IAW B-727 SRM 51-40-4.  REMOVED ANGLE FROM C-1 DOOR INTERNAL STRUCTURE IAW B-727 SRM 51-30-2.  REPLACED ANGLE ON C-1 DOOR INTERNAL STRUCTURE IAW B-727 SRM 51-30-2.
